Items where Author is "Brestovanská, Eva"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Medved', Milan and Brestovanská, Eva: Corrigendum to the paper : new conditions for the exponential stability of fractionally perturbed ODEs, EJQTDE, No. 84 (2018), 1-14. Electronic journal of qualitative theory of differential equations 102. pp. 1-2.(2018)

Medved', Milan and Brestovanská, Eva: New conditions for the exponential stability of fractionally perturbed ODEs. Electronic journal of qualitative theory of differential equations 84. pp. 1-14.(2018)

This list was generated on 2019. július 17. 17:23:15 CEST.